MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS014
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The complaint affects the loader, while flushing with the device in it, there were air bubbles entering the loader from the hemostatic valve.
 
Additional Manufacturer Narrative
Correction: b5 full description of event reported the loader from a 14f occlutech delivery sheath set was returned from the customer.The sheath and dilator were not returned for analysis.According to the event description summary, air bubbles were entering the loader from the hemostatic valve.Upon evaluation of the returned loader, it was found that the hemostatic valve looked normal as per the drawing.The loader was manually leak tested with the syringe connected to the stopcock and the tip occluded.The loader did not exhibit leakage when tested using this method.The loader was then tested using the iso 11070 for liquid leakage test method.The device was occluded at the distal tip and pressurized to 38kpa and held at this pressure for 30 seconds and no drops of liquid were observed from the hemostatic valve.The loader was further pressurized beyond 300kpa and no leakage was observed from the stopcock or sideport tubing.Per qa procedure (breezeway ii loader in-process and final inspection) sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 perform leak test according to procedure.Per ifu: instructions for use when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.· follow directions for use from section 8.1 for general use lines 1-6.· completely flush the loader assembly via the side port with three-way stopcock with either saline or heparinized saline to ensure it is free of air prior to use to avoid air embolism to the patient.· inspect loader for air bubbles.Constantly flush loader to prevent air bubbles while loading a diagnostic and/or therapeutic device.· before connecting the loader containing the device to the delivery sheath, remove the dilator and guidewire from the delivery sheath.· secure the loader containing the device using the screw in connector on the delivery sheath hub.Figure 3 and figure 4.Caution: the lock ring on the loader must be screwed tightly against the delivery sheath.This prevents detachment of the loader from the delivery sheath when pushing the device through.Returned device analysis revealed the loader was within manufacturing specifications.The loader did not leak from the hemostatic valve or anywhere else when tested manually.The loader also met the iso leakage test method requirement with no leakage found anywhere (including the hemostatic valve).No manufacturing rejects or anomalies of this type were recorded in the device history record.The introducer sheath and loader passed all in-process and qa final inspection steps before shipping to the customer, including visual, dimensional, mechanical and leak testing.The reason for return cannot be confirmed.No manufacturing defects were found.The samples are dispositioned per the applicable customer agreement as per procedure pro-001019.In conclusion, based on the information available at this time it cannot be confirmed that the product failed to meet requirements.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The customer reported the event occurred during patient contact.The complaint affects the loader, while flushing with the device in it, there were air bubbles entering the loader from the hemostatic valve.After flushing the device, air got in the loader again while bringing the loader to the sheath.As soon as the pusher slightly moved, there was air entering the loader again from the hemostatic valve.The physician holds the pusher and loader completely still so that it worked.The procedure was completed successfully.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
daniel naut
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key17985188
Report Number1035166-2023-00116
Device Sequence Number18189057
Product Code DYB
UDI-Device Identifier00885672010362
UDI-Public00885672010362
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number98DS014
Device Catalogue Number98DS014
Device Lot NumberDP-17519
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexMale